# SDR DALA2025012900688

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 56,624 hours, 29,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 ROW 29 EMERGENCY EXIT LIGHT INOP AND MISSING. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT IAW A319 IPC 33-51-09. (0784893)
